# SDR 98FDEA00235

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, ENGINE NR 3 STRUT OVERHEAT LIGHT CAME ON.  COMPLETION OF RED TABS EXTINGUISHED LIGHT.  OPERATED NR 3 ENGINE WITH NO FURTHER ILLUMINATION OF LIGHT.  NR 3 BLEED AND NR 2 PACK TURNED OFF AND LEFT OFF PER RED TABS.  REMOVED PYLON PANELS 5501-5502 FROM RIGHT SIDE FOUND 8TH STAGE BLEED CHECK VALVE LEAKING DOWN STEAM SIDE OF VALVE.  INSTALLED 2 NEW GASKETS IN BLEED CHECK VALVE LEAK CHECKS GOOD RAN NR 3 ENGINE PER JET RUN HANDBOOK OPERATIONAL CHECKS GOOD.
